# SDR FDEA202106161554

- Difficulty date: June 16, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTER REAR SPAR LOWER CAP CRACKED BETWEEN STATION XORS 1043 -   1045. CRACKED AREA AT LEFT HAND WING OUTER REAR SPAR LOWER CAP BETWEEN STATION   XORS 1043 - 1045 REPAIRED AS PER SRM 57-20-10-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
